# SDR REXA2021111100939

- Difficulty date: October 27, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 32,297 hours, 30,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 601R352891
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"I/B FLANGE OF CARGO FLOOR SUPPORT BEAM AT LBL27, FS 614.5 HAS CORROSIO
N AT NUTPLATE.                                                        
"	"REPAIRED CORROSION AT NUTPLATE IAW EA CRJ253-12328. SEE EA FOR DETAILS
"
ADDITIONAL PART REPLACED: 601R35031-263
